Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A characterization of tame $ 2$-spheres in $ E\sp{3}$


Author: C. A. Persinger
Journal: Proc. Amer. Math. Soc. 17 (1966), 213-214
MSC: Primary 54.78
MathSciNet review: 0189004
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.78

Retrieve articles in all journals with MSC: 54.78


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1966-0189004-4
Article copyright: © Copyright 1966 American Mathematical Society